2019
Том 71
№ 9

All Issues

Shchitov I. N.

Articles: 4
Article (Russian)

Asymptotic expansions of solutions to singularly perturbed systems

Shchitov I. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 4. - pp. 552–560

Under the condition that a degenerate system has an exponentially stable integral manifold, an asymptotic expansion of the Cauchy problem that generalizes the well known Vasil'eva expansion is constructed for a perturbed system.

Article (Ukrainian)

Asymptotic behavior of solutions of systems with slow and fast variables. II

Shchitov I. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 631–637

Article (Ukrainian)

A generalization of a theorem of Tikhonov

Shchitov I. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 194–197

Article (Ukrainian)

Asymptotics of solutions of systems with slow and fast variables

Shchitov I. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 237 – 243